# SDR AU000534

- Difficulty date: July 10, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF2
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Stud
- Part number: 95299
- Condition: Cracked
- Location: Wing, Landing Gr
- Part time: 3,465 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT MAIN LANDING GEAR SIDE BRACE STUDS CRACKED.  FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AD/PA28/91.  (X)
